# SDR 96ZZZX555

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8156Z
- Make and model: Beech C90A
- Aircraft serial: LJ1333
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Shaft
- Part number: 505211511
- Condition: Cracked
- Location: Lt Otbd Flap
- Part time: 471 hours
- Component: 505212233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ACTUATOR SHAFT WAS FOUND CRACKED THE ENTIRE LENGTH OF THE SHAFT.  CAUSE OF CRACK IS UNKNOWN.  THE FLAP MOTOR AND GEAR BOX ASSY WERE ALSO FOUND TO BE WORN AT THIS SAME TIME.
